Volume 1, Issue 2 (November 2006)                   IJMSI 2006, 1(2): 1-8 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

AMINI M, MEDGHALCHI A R. SPECTRUM OF THE FOURIER-STIELTJES ALGEBRA OF A SEMIGROUP. IJMSI. 2006; 1 (2) :1-8
URL: http://ijmsi.ir/article-1-34-en.html
Abstract:  

For a unital foundation topological *-semigroup S whose representations separate points of S, we show that the spectrum of the Fourier-Stieltjes algebra B(S) is a compact semitopological semigroup. We also calculate B(S) for several examples of S.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb